# SDR SWAA2023020785667

- Difficulty date: December 27, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED BS727E RBL13.84 AND WL156 AFT CARGO COMPARTMENT 2022-707398<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010; CAL DUE DATE: 14-FEB-23;[02] TOOL USED P/N:500-193-30 S/N:0000293 DUE DATE:12-OCT-23;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BTW BS727D TO BS747 RBL13.84 AND WL156 AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; FIGURE 203. MATERIAL USED: BAC 1520-1397 ; PO 2022-110840; BAC1509-100688; PO: 2022-202118 .SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BTW BS727D TO BS747 RBL13.84 AND WL156 AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; FIGURE 203. MATERIAL USED: BAC 1520-1397 ; PO 2022-110840; BAC1509-100688; PO: 2022-202118 .SEE INDIVIDUAL SIGN OFFS BELOW.ITEM RII
